# SDR ASAA0946108

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA20126
- Condition: Punctured
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SPOILER IS PUNCTURED ON UPPER SURFACE OB END.  REMOVED DAMAGED AREA FABRICATED FILLER AND DOUBLER BONDED REPAIR IAW SRM.
